On domination multisubdivision number of unicyclic graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

On domination multisubdivision number of unicyclic graphs

Abstrakt

The paper continues the interesting study of the domination subdivision number and the domination multisubdivision number. On the basis of the constructive characterization of the trees with the domination subdivision number equal to 3 given in [H. Aram, S.M. Sheikholeslami, O. Favaron, Domination subdivision number of trees, Discrete Math. 309 (2009), 622–628], we constructively characterize all connected unicyclic graphs with the domination multisubdivision number equal to 3. We end with further questions and open problems.

Cytowania

0
CrossRef
0
Web of Science
0
Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Opuscula Mathematica nr 38, wydanie 3, strony 409 - 425,
ISSN: 1232-9274
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Raczek J.: On domination multisubdivision number of unicyclic graphs// Opuscula Mathematica. -Vol. 38., iss. 3 (2018), s.409-425

wyświetlono 4 razy

Meta Tagi